# SDR DALA2019121767373

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 16,330 hours, 6,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Bent
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3839 GIRT BAR HOLDER DOOR 1R BENT . CORRECTIVE ACTION: STRAIGHTEND GIRTBAR HOLDER (6631672).
